# SDR 95FDEA01872

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) FOUND ON TOP CHORD OF LONGITUDINAL BEAM AT BS 760-848, LBL 25, WL 208.1 (OUT OF LIMITS PER FEDEX SRM 53-10-01).  REMOVED AND REPLACED TOP CHORD OF LONGITUDINAL BEAM AT BS 760-848, LBL 25, WL 208.1 IAW FEDEX 53-10-01 DUE TO CORROSION OUT OF LIMTS.
